Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 204, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 6, 2007, 6:13 PM MDT for Prowers County, Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2007, 6:13 PM MDT (00:13 UTC)
- Expired
- Aug 6, 2007, 7:06 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Prowers County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2102 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 070012
SVRPUB
COC099-070145-
/O.NEW.KPUB.SV.W.0204.070807T0013Z-070807T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
613 PM MDT MON AUG 6 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 745 PM MDT...
* AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 16 MILES NORTH OF TWO
BUTTES...OR 22 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLLY.
HARTMAN.
GRANADA.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3778 10261 3765 10266 3765 10222 3795 10205
3817 10205 3818 10248
$$3 follow-up statements
000
WWUS55 KPUB 070029
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT MON AUG 6 2007
COC099-070145-
/O.CON.KPUB.SV.W.0204.000000T0000Z-070807T0145Z/
PROWERS CO-
628 PM MDT MON AUG 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR PROWERS COUNTY...
AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 19 MILES
SOUTHWEST OF GRANADA...OR 20 MILES SOUTHEAST OF LAMAR...AND WAS
MOVING TOWARD THE NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
GRANADA.
HOLLY.
HARTMAN.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3778 10261 3765 10267 3765 10222 3792 10205
3817 10205 3818 10248
$$000
WWUS55 KPUB 070050
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MDT MON AUG 6 2007
COC099-070145-
/O.CON.KPUB.SV.W.0204.000000T0000Z-070807T0145Z/
PROWERS CO-
649 PM MDT MON AUG 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR PROWERS COUNTY...
AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 13 MILES
SOUTH OF LAMAR...AND WAS MOVING TOWARD THE NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
OPEN COUNTRY OF SOUTHERN PROWERS COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3780 10268 3765 10267 3765 10222 3792 10205
3817 10205 3817 10266
$$000
WWUS55 KPUB 070106
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
705 PM MDT MON AUG 6 2007
COC099-070115-
/O.CAN.KPUB.SV.W.0204.000000T0000Z-070807T0145Z/
PROWERS CO-
705 PM MDT MON AUG 6 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR PROWERS
COUNTY...
THIS STORM WILL PRODUCE VERY HEAVY RAIN AND HAZARDOUS LIGHTNING
ACROSS PROWERS COUNTY.
LAT...LON 3780 10268 3765 10267 3765 10222 3792 10205
3817 10205 3817 10266
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:24 PM MDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 6, 3:24 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 324 PM MDT MON AUG 6 2007 .SHORT TERM... (TONIGHT AND TUESDAY) ...MORE STRONG THUNDERSTORMS THROUGH TOMORROW... SEVERE WEATHER AND LOCALLY HEAVY RAINFALL REMAINS THE MAIN CONCERN THIS EVENING AND AGAIN ON TUESDAY. SE CO CURRENTLY SIT ON THE SRN FRINGES OF A STRONG SUMMER JET MOVING THROUGH THE NRN PLAINS/GRT LAKES. A BOUNDARY SITS OVER SE CO ASSOCIATED WITH A DEEP SFCE LOW. THIS PATTERN HAS BEEN WELL-ADVERTISED BY THE MODELS FOR AT LEAST THE PAST WEEK. THERE IS JUST ENOUGH SHEAR N OF THE BNDRY THAT A ROTATING STORM OR TWO CANNOT BE RULED OUT ESPECIALLY INVOF THE BOUNDARY THIS EVE. SO FAR...TSTORMS HAVE BEEN VERY PULSE-LIKE...BUT WITH DEW IN THE LOWER 60S THERE IS PLENTY OF CAPE AND A FEW OF THESE STORMS SO FAR HAVE BEEN SHOWING STRONG ELEVATED CORES WITH PARAMETERS INDICATING THE LIKELIHOOD OF HAIL UP TO GOLF BALL SIZE. MAIN FOCUS FOR INITIATION HAS BEEN TWO CONVERGENCE ZONES...ONE ROUGHLY FROM KTAD TO KLAA...AND ANOTHER RUNNING E OF I-25 TO THE NE THROUGH ERN PUEBLO CNTY AND NEWD TO KITR. WITH STORM MOVEMENT GENERALLY TO THE NE...THE I-25 CORRIDOR MAY ESCAPE THE BULK OF THE HEAVY RAIN...THOUGH WILL HAVE TO MONITOR SEVERE AND FLOODING THREAT THROUGH THIS EVE. MORE STORMS TO COME TOMORROW...WITH PERHAPS SLIGHTLY BETTER COVERAGE ESPECIALLY OVER THE PLAINS. A LARGE ARE OF ACTIVE CONVECTION OVR SRN NM IS LIKELY TO SWING OVR THE REGION TOMORROW. SFC LOW WILL SHIFT NWD...SO EXPECT MAIN TSTROM THREAT TO BE N OF ROUTE 50 DURING THE AFTERNOON. TEMPS WILL BE RUNNING A DEGREE OR TWO LOWER THAN TODAYS HIGHS. FEW CHANGES MADE TO GOING FCST FOR TOMORROW. ROSE .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) LONGER TERM METEOROLOGICAL CONCERNS CONTINUE TO BE HOW LONG DOES CURRENT DEEP MOISTURE PLUME REMAIN OVER CWFA AND TEMPERATURES. LATEST LONGER TERM MODELS CONTINUE TO INDICATE THAT DEEP MOISTURE PLUME REMAINS IN THE VICINITY OF THE CWFA INTO TUESDAY NIGHT...WITH SOMEWHAT RATHER SUBSTANTIAL DRYING OF THE COLUMN THEN PROJECTED FROM WEDNESDAY INTO FRIDAY/SATURDAY. A MODEST REBOUND IN MOISTURE LEVELS IS THEN PROJECTED TO OCCUR OVER THE CWFA BY NEXT SUNDAY AND MONDAY...THEREFORE HAVE PAINTED ISOLATED TO SCATTERED POPS FOR TUESDAY NIGHT...WITH GENERALLY ISOLATED POPS FOR THE REMAINDER OF THE LONG TERM...WITH A SLIGHT INCREASE OF POPS DEPICTED BY NEXT SUNDAY AND MONDAY. AS AN UPPER HIGH MOVES FROM EASTERN TEXAS AT 06Z WEDNESDAY INTO COLORADO BY THIS WEEKEND...EXPECT THAT MAXIMUM TEMPERATURES TO RUN WELL ABOVE CLIMATOLOGICAL AVERAGES...WITH SEVERAL LOCATIONS OVER THE EASTERN PLAINS THREATENING THE 100F DEGREE MARK FROM THURSDAY INTO EARLY NEXT WEEK. ONCE AGAIN...GRADIENT WINDS EXPECTED TO REMAIN ON THE LOW END OF THE WIND SCALE THROUGH THE LONG TERM. && .AVIATION... MAIN CONCERN WILL BE SCATTERED THUNDERSTORMS OVER SOUTHEAST COLORADO THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE...PARTICULARLY EAST OF THE INTERSTATE 25 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE...IN ADDITION TO LOCALLY HEAVY RAINFALL PRODUCING IFR CONDITIONS. STORMS SHOULD WIND DOWN AFTER MIDNIGHT. GREATER COVERAGE OF THUNDERSTORMS MAY OCCUR TOMORROW AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 6, 6:51 AM MDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 651 AM MDT MON AUG 6 2007 COZ058>089-093>099-071300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 651 AM MDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN COLORADO THIS AFTERNOON...CONTINUING INTO THIS EVENING. ONCE AGAIN...THE PRIMARY THREATS FROM ANY STORMS FORMING TODAY ARE HEAVY RAIN...LOCALIZED FLOODING...AND LIGHTNING. ADDITIONALLY...A FEW STORMS COULD PRODUCE 1/2 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON TUESDAY...THEN CONVECTION IS EXPECTED TO BECOME MORE ISOLATED IN NATURE FOR WEDNESDAY AND INTO THE WEEKEND. THE PRIMARY THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING...ALONG WITH PERIODS OF HEAVY RAIN...ESPECIALLY IN AND NEAR THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO.
In the hours before
Local storm report, Aug 6, 5:12 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 2 SE ROCKY FORD 38.02N 103.69W
08/06/2007 M0.75 INCH OTERO CO TRAINED SPOTTER
MOSTLY 1/2 INCH, FEW 3/4 INCH SIZE.
&&
RMGLocal storm report, Aug 6, 5:26 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST AIR FORCE ACADEMY 38.98N 104.86W
08/06/2007 M68 MPH EL PASO CO OTHER FEDERAL
RAMPART CENTER WIND SENSOR
&&
RMGLocal storm report, Aug 6, 5:35 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 5 SE GREENLAND 39.10N 104.76W
08/06/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
RMGLocal storm report, Aug 6, 5:40 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
540 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 18 NNE COLORADO SPRINGS 39.10N 104.63W
08/06/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
2.5 INCH PER HOUR RAINFALL
&&
KTLocal storm report, Aug 6, 6:09 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST 7 NNW PUEBLO WEST 38.44N 104.77W
08/06/2007 E70 MPH PUEBLO CO NWS EMPLOYEE
&&
METZELocal storm report, Aug 6, 6:12 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT MON AUG 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 17 SSE HIGBEE 37.55N 103.28W
08/06/2007 E1.00 INCH LAS ANIMAS CO PUBLIC
0440 PM HAIL 2 SE ROCKY FORD 38.02N 103.69W
08/06/2007 M0.75 INCH OTERO CO TRAINED SPOTTER
MOSTLY 1/2 INCH, FEW 3/4 INCH SIZE.
0504 PM TSTM WND GST AIR FORCE ACADEMY 38.98N 104.86W
08/06/2007 M68.00 MPH EL PASO CO OTHER FEDERAL
RAMPART CENTER WIND SENSOR
0524 PM HAIL 5 SE GREENLAND 39.10N 104.76W
08/06/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
0527 PM HAIL 18 NNE COLORADO SPRINGS 39.10N 104.63W
08/06/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
2.5 INCH PER HOUR RAINFALL
0608 PM TSTM WND GST 7 NNW PUEBLO WEST 38.44N 104.77W
08/06/2007 E70.00 MPH PUEBLO CO NWS EMPLOYEE
&&
METZEThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 6:01 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 6, 7:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 52 min |
| Aug 6, 7:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Aug 7, 5:54 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 14 hr |
| Aug 7, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.